# SDR SWAA2025071791390

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,389 hours, 27,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ROWS 2 THRU 6 EMERGENCY LIGHTS ARE INOP.  REMOVED RT FWD BATTERY PACK PER AMM 33-51-06.   INSTALLED RH FWD BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.   INSPECTED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)
